# SDR YENA2024081501122

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 21,507 hours, 6,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#751, JFK-CUN. 'L4 DOOR SLIDE INDICATION ON DOOR/OXY ECAM PAGE DOOR ARMING LEVER COMES UP AFTER A WHILE AFTER BEING PUSHED DOWN INTO ARMED POSITION; PERFORMED OPS CHECK ARMED LEVER IAW AMM 52-10-00-720-001.TEST SATISFACTORY.'
